Rational approximation solution of the foam drainage equation with time- and space-fractional derivatives


YILDIRIM A. , koçak H.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.22, pp.512-525, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2012
  • Doi Number: 10.1108/09615531211215792
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.512-525

Abstract

Purpose The purpose of this paper is to implement the variational iteration method and the homotopy perturbation method to give a rational approximation solution of the foam drainage equation with time- and space-fractional derivatives.